# SDR FDEA201406081361

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 16,128 hours, 2,295 cycles
- System (JASC): 3242 · Brake
- Part: Tire
- Part number: 294W5110568
- Part serial: 11234
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT 90 MINUTES INTO THE FLIGHT, RECEIVED AN EICAS, TIRE PRESSURE NR 10.  TIRE SHOWED AMBER AT 184 PSI.  NR 10 TIRE PRESSURE CONTINUED TO SLOWLY DECREASE DURING FLIGHT. LOWEST PRESSURE OBSERVED 128 PSI.  R & R NR 9 & 10 MLG WHEEL & TIRE ASSEMBLY IAW AMM 32-45-01-4.
